# SDR COMA0160789

- Difficulty date: October 8, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 14,112 hours, 14,006 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1005
- Part serial: 320
- Condition: Malfunctioned
- Location: L/H
- Part time: 14,114 hours, 14,008 cycles
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT #5431.  FLAPS FAILED AT 39 DEGREES.REPLACED THE L/H BPSU.
